# SDR SWAA2022030727410

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 847+2; STR 25R; STRAP I/B OF SHIELD HAS CORROSION ON UNDERSIDE / REMOVED CORROSION ON AFT CARGO STR 25R STA 847+2 NUT PLATE STRIP IAW B737-700 SRM 51-00-02-0G-0. FOUND TO BE OUT OF LIMITS. 'NO LIMITS FOUND' IAW SRM 53-00-53-1A-2. ORIG. THICKNESS .040' MAT LOSS .010' MAT. REMAINING .030' REMOVED AND REPLACED NUTPLATE STAP IAW SRM 51-40-02-0G-0 & DWG 146A8001 REV-
